| Model Number |
0279250101 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the tip of the device broke during the procedure and an additional procedure was required to retrieve the broken piece.
Additional Manufacturer Narrative
Alleged failure: the tip of the probe was broken off.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Based on the event description reported the probable root cause/s could be excessive force used when inserting or removing the probe, a probe inserted into an obstructed passageway, or any forceful impact to the tip of the probe with rigid objects.The probe is used as a tool for the mechanical displacement of tissue or bone, or to pry or scrub.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description